MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 22 X 30 MM X 8 DEG; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 22 X 30 MM X 8 DEG; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 48662128
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
The inserter came off of the cage and the cage broke upon insertion.The issue was resolved upon re-insertion of the same size cage on the same inserter and all in one guide.There was a reported 4-5 minutes of operating room time to get all fragments out of interspace.There are no reports of adverse health consequences.
 
Additional Manufacturer Narrative
Method: risk assessment; result: the reported event could not be confirmed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.The sales rep reported that the surgeon did not tighten the cage perfectly with locking set screw on the all in one guide because of which the cage came off and it broke.Conclusion: the most likely cause of the reported event was determined to be user error.
 
Event or Problem Description

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 22 X 30 MM X 8 DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key7266761
Report Number3005525032-2018-00006
Device Sequence Number13788893
Product Code OVD
UDI-Device Identifier07613252601968
UDI-Public(01)07613252601968
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48662128
Device Catalogue Number48662128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1